MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO CLOSE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO ENDO CLOSE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 173022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Seroma (2069); Post Operative Wound Infection (2446); No Code Available (3191)
Date of Event 07/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Title preliminary results about a novel technique of mesh positioning in the abdominal wall hernia repair source g chir volume 39, 2018 (223-226) article number: 4 date published: july-august 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature study, it showed the results of a different mesh positioning technique in the intraperitoneal onlay mesh mediated abdominal wall hernia repair using dual-mesh prosthesis defined ¿percutaneous technique positioning¿ instead of the classic positioning technique.For all surgical operation, a three-dimensional (3d) textile monofilament polyester (pet) mesh with bioabsorbable collagen film was used.Fixation device was also used.There were 18 postoperative complications which includes wound infection (5), hematoma (5), seroma (7) and recurrence (1).

Brand Name
ENDO CLOSE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key8497965
Report Number2647580-2019-01915
Device Sequence Number19277862
Product Code GCJ
UDI-Device Identifier10884521051492
UDI-Public10884521051492
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K954853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173022
Device Catalogue Number173022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2019
Initial Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR